Home > Groups > Klonopin and Abdominal Pain > Hi there, I have been weaning from Clonazapn for ...

Hi there, I have been weaning from Clonazapn for ...

  • Hi there, I have been weaning from Clonazapn for about 3 weeks and have developed severe stomach and bowel issues. Has anyone else had this

    Post created 3 months 3 weeks ago

Comments

  • Hi Chris I am also weaning of

    Hi Chris I am also weaning of clonzapam taking it slow and way. I have been on for 2 years. Started at 2mg and have gotten down to 1.25mg for the day. My WD are more intense anxiety and hard to sleep and tingling and burning in the upper arms and at times feeling hopeless. I am also taking amitripyline 25mg which helps with sleep. How long have you been on and at what dose and how are you tapering? I drop my half of 0.25 and hold for 2-3 weeks and then drop the other half of the 0.25 and then wait until things stabilize. Have not droped now since June 23.

    Kathy

    2 months 3 weeks ago

  • Hi Chris,

    Hi Chris,

    I had an episode of IBS during withdrawal, which surprised me because I had not had GI issues before. In the Benzodiazepine Withdrawal support groups on Facebook, a great deal of GI problems are reported. I recommend these Facebook groups because they have very up-to-date info about withdrawal from benzos in their group files. They are also available for on the spot advice. Best wishes with the withdrawal.

    Ann

    3 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes